# SDR AALA202403195012

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311127520300
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIRS BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING THE SPLICE FITTING AT FR 2 AND Y0 RIGHT REQUIRES REPLACEMENT PER EA 350216. REPLACED SPLICE FITTING PER EA 350216.
